期刊文献+

分段常数变量反馈控制Logistic模型的吸引性

The attractivity of a feedback control Logistic system with piecewise constant arguments
下载PDF
导出
摘要 研究了一类具有分段常数变量与多时滞线性反馈控制Logistic模型正平衡点的全局吸引性,利用Barbalat引理证明了该模型解的一致有界与连续性,利用构造Lyapunov泛函方法得到了该模型全局吸引性的充分条件. The positive equilibrium of the solutions of an autonomous linear multi-delay feedback control Logistic system with piecewise constant arguments is proved,global attractivity by using Lyapunov functional and bi-continuous and having supremum is proved by using Barbalat lemma. Some sufficient conditions are obtained by using the method of Lyapunov function.
出处 《安徽大学学报(自然科学版)》 CAS 北大核心 2005年第2期13-17,共5页 Journal of Anhui University(Natural Science Edition)
基金 国家自然科学基金资助项目(10071048)
关键词 全局吸引性 常数 引理 一致有界 正平衡点 充分条件 变量 多时滞 LYAPUNOV泛函 反馈控制 logistic model feedback control global attractivity piecewise constant arguments
  • 相关文献

参考文献5

二级参考文献6

共引文献7

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部